# SDR DXTA2023053087320

- Difficulty date: May 30, 2023
- Submitted: May 31, 2023
- Operation: Air carrier
- Aircraft: N689QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605659
- Aircraft time: 14,618 hours, 11,127 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

AFTER CLEARED FOR TAKEOFF,  POWERED UP SLIGHTLY TO TAXI ONTO RUNWAY & IMMEDIATELY HAD A STRONG BURNING ODOR IN COCKPIT. CLEARED RUNWAY & SHUTDOWN  APU & ODOR ABATED SLIGHTLY.   APPLIED POWER AGAIN TO TAXI BACK TO RAMP & AGAIN HAD A VERY STRONG ACRID FUMES/HAZE IN COCKPIT & COULD SEE HAZE IN CABIN.   CABIN TEMP CONTROLLER WAS IN REMOTE MODE BUT NOT SET TO FULL COLD.  COCKPIT TEMP CONTROL WAS ALSO NOT SET TO FULL COLD.  DID NOT SEE AN AIR DUCT OVERHEAT ANNUNCIATOR. PERFORMED BURNOUT TC & TC-5XL-21-120902M, VISUAL INSPECTION OF ENVIROMENTAL CONTROL SYS. PERFORMED INSP WITH BOROSCOPE OF INLET & FOUND NO TRACES OF OIL. NO SIGNS OF ODOR OR HAZE & EVERYTHING OPS CHECKED GOOD. REF AMM 21-51-00.
